# SDR UHLA2010122100313

- Difficulty date: December 21, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 17,305 hours, 10,793 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION LT SEAT TRACK BEAM BETWEEN FR 85-86.  REMOVED AND REPLACED LT SEAT TRACK FR 85-86 IAW EMB 170 SRM 51-41-02.
